Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: sleepiness
Created On 5/28/14 4:01 PM
Topic View:

View thread in raw text format


ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

5/28/14 4:01 PM
User is offline

I am on 80mg latuda and B'H seems to be working but it makes me sooo sleepy. 2 hours after I take it, a wave of sleepiness comes over me, and I sleep for 12 hours a night. I've had the sleepiness even on lower dosage, and I need this dosage for it to be effective. I can't manage without it, but I can't function like this either. Any way for me to wean myself off of sleep or take a stimulant or something? I'm desperate.


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/28/14 4:05 PM
User is offline

Could try 40mg twice a day or 20mg in AM and 60mg at night or add Nuvigil in the morning. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

12/21/14 3:47 PM
User is offline

sorry my psychiatrist said the former would have me sleepy all day and nuvigil wud make me anxious (I have anxiety too). every day I wake up late and then I get so upset about the time I lost and I tell myself I will wake up earlier the next day but then I end up being sleepy and oversleeping again. I've been in this cycle for months and it's so frustrating. I don't know how I can move forward in life like this. if this is a common side effect of latuda then how do other people function with it?


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

12/22/14 7:13 AM
User is offline

Can happen with Latuda. People move around and split the dose as I mentioned. Can try Nuvigil at a low dose for just 1 day if okay with doc. Works in 1 day. If anxiety, then stop it. If no anxiety and more energy, then well worth it. Not much harm in trying. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.